Myocardial Ischemia during Combined Chemotherapy with Etoposide and Cisplatin for Non-Small Cell Lung Cancer
Received Date: Feb 19, 2018 / Accepted Date: Mar 22, 2018 / Published Date: Mar 26, 2018
Cardiovascular ischemia has been recognized as a serious but uncommon complication of chemotherapy. We report a case of myocardial ischemia during combined chemotherapy with cisplatin and etoposide for non-small cell lung cancer. A 58-year-old man with non-small cell lung cancer and previous history of coronary artery disease suffered chest pain with ECG changes during the third course of chemotherapy with cisplatin and etoposide. Chemotherapy should be used cautiously in patients with coronary risk factors.
Keywords: Myocardial ischemia; Cisplatin; Etoposide; Non-smallcell lung cancer
Citation: Bursac D (2018) Myocardial Ischemia during Combined Chemotherapy with Etoposide and Cisplatin for Non-Small Cell Lung Cancer. Oncol Cancer Case Rep 4: 141 Doi: 10.4172/2471-8556.1000143
Copyright: © 2018 Bursac D. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Select your language of interest to view the total content in your interested language
Share This Article
- Total views: 1711
- [From(publication date): 0-2018 - Aug 17, 2019]
- Breakdown by view type
- HTML page views: 1653
- PDF downloads: 58